# SDR 08FDEA01628

- Difficulty date: April 24, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000001562
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LWR SKIN HAS A NUMBER OF DENTS.  MEASURED DEEPEST DENT TO BE D= .028 INCH DEEP AND X= .500" WIDE.  FOUND TO BE WITHIN LIMITS PER SRM 57-50-00 PG 101 DEPTH GAUGE NR T8492F.  GOUGE BLENDED ORIG  MAT .031" REMAINING .021, REMOVED .010" FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00 PG 107 GAUGE NR T8492F.  FABBED AND INSTALLED DOUBLER IAW SRM 57-50-00.  ALODINED .IAW SRM 51-21-10.  PRIMED AND PAINTED IAW SRM 51-23-10.
